# SDR MALA030578

- Difficulty date: December 25, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 900050
- Condition: Failed
- Location: Airstair
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT FWD EMERGENCY EXIT AIRSTAIRS WILL NOT EXTEND.  INSPECTED AND FOUND STAIRS WILL NOT COME DOWN.  STAIRS WILL EXTEND, INSPECTED AND FOUND NO DAMAGE, PUT STAIRS IN THE STOWED POSITION.  INSPECTED A/C AND FOUND SAFE FOR SAFE FOR FERRY FLIGHT FROM FNT TO DTW.  MAINTENANCE REMOVED AND REPLACED AIRSTAIRS KICK OUT ACTUATOR P/N 900050, IAW SF340 MM CHAP 52.  ALL CHECKS GOOD.
